# SDR HEEA0013172

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Condition: Separated
- Location: M/R
- Part time: 2,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION STRIP SEPARATED ON THE INBOARD END LOWER SIDE BEYOND LIMITS.
